# SDR C77A20150422004

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 20,829 hours, 11,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE. MAIN CABIN R/H SEAT TRACK PN 170-03263-001 HAS CORROSION ON SEVERAL AREAS BETWEEN FRAME 14 & 17,  X= 4270-5064, Y= 260.4.  R & R RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 14966272H6 IAW EO E170-53MR-062 REV 5 WO 1898284.
